# SDR 2016FA0000118

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: General aviation
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 33,264 hours, 23,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: MM67035402001
- Condition: Corroded
- Location: Bs 1000-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SIDE BEAM,  AT FS 1000-1015 STR 17R.
